# SDR YENA2025120901186

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 78,274 hours, 28,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 503, JFK-SJU. ODOR DETECTED DURING DESCENT BELOW 10,000.  CONFIRMED WITH CABIN CREW. LOCATION OVERWING EXITS STRONGEST, AND FWD. LASTED A MINUTE THEN DISSAPATED. FOUL HEATED PLASTIC TYPE ODOR,  FOLLOWED INFO NOTICE 2017-T015L WITH MX-270 PROVIDED. TSM 05-50-00-810-085-B FAULT ISOLATION FOR TYPE 1 LEVEL A. NO LEAKS FOUND DURING ULTRA VIOLET LIGHT INSP. APU WORKING PROPERLY. IAW AMM 49-00-00-200-812-A ACFT OK TO CONT SVC. NO ODOR PRESENT AT THIS TIME.
